# SDR IXXA9900026

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM AVB TO RMS, THE FLIGHT CREW SENSED AN ODOR IN THE COCKPIT WHEN THE OVER HEAD FLORESENT LIGHTING SYSTEM WAS ILLUMINATED.  THE CREW TURNED THE LIGHTS OFF AND THE ODOR SUBSIDED, THE FLIGHT CONTINUED TO RMS FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECT THE LIGHTING SYSTEM CIRCUITRY AND OPERATED THE SYSTEM WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
